Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have a small bump along with a bruise on my right upper inner thigh. Should I be worried about this ?

Hello. I have a small bump along with what looks like a bruise on my right upper inner thigh. The bump is not hard but is slightly sore. The bump and bruise I have has not happened before that I know of. I almost feels like a large pimple. Should I be worried about this ? Any Idea what this is ?
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  658
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It could be a sign of a skin infection. Is it very itchy as well. You need to keep the area clean and dry at all times. Maintain good hygiene. You can try applying antibiotic ointment under medical supervision as a trial or better to consult a Dermatologist who will rule out bacterial/fungal infection possibility. Eat plenty of fresh fruits and green lafy vegeteables. Drink plenty of water. Avoid sun exposure.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor